# SDR USAA970364

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 48,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM UPPER CHORD BS 947 LBL 41 TO LBL 48.  INSTALLED BEAM SPLICE, REPAIRED EPR TR 53-10-05C.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
